DOI 10.1007/s12328-026-02371-8
Malignancy-mimicking Kayexalate-associated extraintestinal mass and literature review.
Аннотация
The gastrointestinal side effects of Kayexalate administration are well-established, and despite its discontinued use in the United States, it is still important to consider in the clinical and pathologic differential, given the vast time range between administration and clinical presentation. One less common, though significant, complication of Kayexalate use is the formation of a malignancy-mimicking mass or pseudotumor. This presentation has been reported several times both within and outside of the gastrointestinal tract. Here we describe the case of a 65-year-old female presenting with a mass medial to the ascending colon with extension to the abdominal wall and adjacent bowel concerning for metastatic malignancy. Additionally, we review the current literature on Kayexalate associated pseudotumors and malignancy-mimicking masses.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.